# SDR 0002332299

- Difficulty date: June 1, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Aircraft time: 53,908 hours, 34,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CORROSION ON FLOORBEAM AT B.S. 1130, LBL 35 TO 40, W.L. 208. REPAIRED PER EA 22-175166.
